# SDR KCSA2025072640

- Difficulty date: July 26, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N742CK
- Make and model: Boeing 747446
- Aircraft serial: 25574
- Aircraft time: 124,185 hours, 25,560 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Fire Bottle
- Part number: 3490000534
- Part serial: 01200N1
- Condition: Unserviceable
- Location: Lower Cargo
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

FIRE CARGO FWD MSG.  FAK & ALL SRCS MVD TO U/D XFER TO DMI 100259185 IAW MEL 26-23-1-2 CAT C DUE 08-06-2025 MX PROC C/W PLCDS INSTL. REF DMI 100259185 FOR DEACT FWD LWR LOBE SMOKE DET SYS.  SYS DEACT, XFER TO DMI 100259186 IAW MEL 26-16-1-2-2B CAT C,  MX PROC C/W. PLCDS INSTL.  REF DMI #100259185 FIRE CARGO FWD–MOVED FAK ITEMS ONTO M/D. IAW WO 742049403 & DMI 100259185. RET FAK INTO ORIG POS, CLRS DMI 100259185 PLCDS REM.  REF DMI 100259186– FWD LWR LOBE SMOKE DETECT DEACT FOR FIRE BOTTLES. REACT FWD LWR LOBE SMOKE DET SYS IAW AMM 26-16-01. CLRS DMI 100259186, PLCDS REM REF WO 742049404.  ACCOMP DROP IN WP 742CK/L-280725.   ACCOMP W/P 742CK/L-280725 DURING DROP IN 742049410,411,412,413,414,416. LWR CARGO FIRE BOTTLES REQ RPLCMNT. REM AND REP LWR CARGO FIRE BOTTLE F,E,D,C,B,A IAW  AMM 26-23-01.OPS CHKS GOOD IAW AMM 26-23-01.
